PL, Sachdev and BM, Vaganan (1992) Exact-Solutions Of Linear Partial-Differential Equations With Variable-Coefficients. In: Studies in Applied Mathematics, 87 (3). pp. 213-237.Full text not available from this repository.
Backlund transformations relating the solutions of linear PDE with variable coefficients to those of PDE with constant coefficients are found, generalizing the study of Varley and Seymour . Auto-Backlund transformations are also determined. To facilitate the generation of new solutions via Backlund transformation, explicit solutions of both classes of the PDE just mentioned are found using invariance properties of these equations and other methods. Some of these solutions are new.
|Item Type:||Journal Article|
|Additional Information:||Copyright of this article belongs to John Wiley & Sons.|
|Department/Centre:||Division of Physical & Mathematical Sciences > Mathematics|
|Date Deposited:||02 Apr 2011 05:14|
|Last Modified:||02 Apr 2011 05:14|
Actions (login required)